# SDR DALA2021101806403

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 88,947 hours, 19,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 SEAT 2D MISSING EMERGENCY LIGHT LENS, FWD, IN ISLE. CORRECTIVE ACTION: INSTALLED 2D EMERGENCY LIGHT LENS AS PER B767 AMM 33-57. (8122724)
